Differential and Integral Equations

Approaching metasolutions by solutions

Julián López-Gómez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we complete the theory of metasolutions already developed in [8], [7], and [13] by showing how those metasolutions can be approached by means of classical solutions; metasolutions are large solutions extended to infinity. This result has important consequences not only from the point of view of the abstract theory, but also from the point of view of the numerical computation of the metasolutions in real applications.

Article information

Differential Integral Equations, Volume 14, Number 6 (2001), 739-750.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B20: Perturbations 35D10 35K55: Nonlinear parabolic equations


López-Gómez, Julián. Approaching metasolutions by solutions. Differential Integral Equations 14 (2001), no. 6, 739--750. https://projecteuclid.org/euclid.die/1356123244

Export citation